# SDR ASAA2017051820825

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,930 hours, 12,176 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1 & 2 INOPERATIVE. TRIED TO MAKE SATCOM CALL FROM BOTH FMC'S AND SATCOM PAGE GO BLANK. MENU PAGE REAPPEARS WITH  SAT PROMPT MISSING. SAT PROMPT COMES BACK AFTER 5 SECS. TRIED TO MAKE 5 SATCOM CALLS,  SATCOM PAGE WENT BLANK EACH TIME, WITH FMCS. ACFT GROUNDED.   BOTH SATCOM 1 & 2 TESTED GOOD,  NO DEFECTS FOUND IAW AMM TASK 23-15-00-730-801.
